# SDR IPXA2024032980835

- Difficulty date: March 26, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 24,974 hours, 3,709 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 65B0793023
- Part serial: K0038
- Condition: Damaged
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE APPROXIMATELY 9000Â€™ AT 286 KNOTS ON CLIMB OUT REPLACED NOSE RADOME IAW. AMM 53-52-01 PB 201 REV. 44.
